# SDR AALA980324

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 15L CRACKED AFT OF WING ICE LIGHT FORWARD OF BS 720.  REPAIRED STR 15L PER SRM 53-10-3.  TST:  51,688 HOURS. CYCLES:  31,372.  (X)
